# SDR VNAA202009029999

- Difficulty date: September 2, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 37,924 hours, 36,728 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313575
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 349.00 HAS CORROSION ON THE FLANGE AT STRINGER 26R.  REMOVED AND REPLACED FRAME P/N SH670-31357-5 IAW CRJ 700 SRM 51-42-06-001-001-A01.
